Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diarrhea after food poisoning, stuffy nose, headache. Should I continue to take anti hypertensives for BP?

Hi. My father had food poisoning 3 days ago. His diarrhea was pretty just abated yesterday. He used to take anti hypertensives before to control his Bp . Since his food poisoning symptoms have abated, should ve continue taking them? Is there any danger if he doesn t? He has also been complaining of a stuffy nose and a headache today
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
good morning, please continue your father's antihypertensives as long as he is not dehydrated and also because his symptoms have abated.the best thing will be to get his regular BP monitoring for 3-4 days while on medications.please take decongestant with paracetemol combination to reduce his stuffy nose and headache.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor